×

Found 130 Documents (Results 1–100)

100
MathJax

Minimal dimension families of complex lines sufficient for holomorphic extension of functions. (English. Russian original) Zbl 1235.32008

Sib. Math. J. 52, No. 2, 256-266 (2011); translation from Sib. Mat. Zh. 52, No. 2, 326-339 (2011).
MSC:  32D99 32A25
PDF BibTeX XML Cite
Full Text: DOI

On the extension of holomorphic mappings on nuclear spaces. (English) Zbl 1134.32305

Kazama, Hideaki (ed.) et al., Proceedings of the 12th international conference on finite or infinite dimensional complex analysis and applications, ICFIDCAA, Tokyo, Japan, July 27– 31, 2004. Fukuoka: Kyushu University Press (ISBN 4-87378-899-4/pbk). 245-252 (2005).
MSC:  32K99 46G20 32D99
PDF BibTeX XML Cite

Boundaries of Levi-flat hypersurfaces of \(\mathbb{C}^2\). (English) Zbl 0967.32031

Dolbeault, P. (ed.) et al., Complex analysis and geometry. Proceedings of the international conference in honor of Pierre Lelong on the occasion of his 85th birthday, Paris, France, September 22-26, 1997. Basel: Birkhäuser. Prog. Math. 188, 213-219 (2000).
MSC:  32V40 32D99
PDF BibTeX XML Cite

Multidimensional logarithmic residues and their applications. (English) Zbl 0955.32008

Begehr, Heinrich G. W. (ed.) et al., Complex methods for partial differential equations. Collection of manuscripts originating from talks and lectures given at the workshop on recent trends in complex methods for partial differential equations, Ankara, Turkey, July 6-10, 1998. Dordrecht: Kluwer Academic Publishers. Int. Soc. Anal. Appl. Comput. 6, 151-153 (1999).
MSC:  32D20 32D99 32W99
PDF BibTeX XML Cite

Continuation of holomorphic functions from subvarieties. (English) Zbl 0932.32017

Noguchi, J. (ed.) et al., Geometric complex analysis. Proceedings of the conference held at the 3rd International Research Institute of the Mathematical Society of Japan, Hayama, March 19–29, 1995. Singapore: World Scientific. 9-17 (1996).
MSC:  32D15 32D99 32A99
PDF BibTeX XML Cite

On indicators of entire functions and extension of solutions of a homogeneous convolution equation. (English. Russian original) Zbl 0842.32003

Russ. Acad. Sci., Sb., Math. 79, No. 2, 401-423 (1994); translation from Mat. Sb. 184, No. 8, 81-108 (1993).
PDF BibTeX XML Cite
Full Text: DOI

When is the intersection of supports of an analytic functional a support? (English. Russian original) Zbl 0830.46035

Russ. Acad. Sci., Dokl., Math. 47, No. 1, 13-16 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 328, No. 1, 16-18 (1993).
MSC:  46F15 32D99
PDF BibTeX XML Cite

Cells of harmonicity. (English) Zbl 0768.32011

Geometry and physics, Proc. Winter Sch., Srni/Czech. 1990, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 26, 189-196 (1991).
MSC:  32D99 35B60 32D05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification